# SDR DALA2015121107521

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 42,527 hours, 29,088 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW DIVERTED THE AIRCRAFT TO CHS AFTER THE NR 1 ENGINE SHOWED A MOMENTARY FIRE INDICATION, WHICH EXTINGUISHED ON IT'S OWN.  THE THROTTLE WAS BROUGHT TO IDLE AND NO EXTINGUISHING AGENT BOTTLES WERE DISCHARGED.  MAINTENANCE PERFORMED A TEST OF THE FIRE WARNING SYSTEM AND ALL CHECKS WERE GOOD.  ALL FIRE WARNING LOOP RESISTANCES ARE WITHIN MM LIMITS.  AN ENGINE RUN-UP WAS PERFORMED AND ALL PNEUMATIC DUCTS WERE CHECKED, NO TROUBLE FOUND. THE FDCU WAS REPLACED AND THE FINAL FIRE WARNING TEST WAS SATISFACTORY.
